# SDR DALA1231020926

- Difficulty date: April 6, 2012
- Submitted: May 14, 2012
- Operation: Air carrier
- Aircraft: N926DL
- Make and model: Doug MD-88
- Aircraft serial: 49713
- Aircraft time: 62,139 hours, 47,324 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 589-799
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK HAS CORROSION AT LBL 55 FROM STA 589 TO STA 799.  REMOVED CORROSION AT LBL 55 FROM BS 589-799, FOUND TO BE OUT OF LIMITS IAW SRM 53-05 PG 28 AND MD80 SRM 51-10-1 PG 121.  REMOVED SEAT TRACK IAW SRM 51-30-1 PG 1.  INSTALLED NEW SEAT TRACK IAW SRM 53-05 FIG 4F.
